Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 79, NWS Little Rock, AR

May 1, 201113 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 1, 2011, 9:07 PM CDT for 13 counties in Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2011, 9:07 PM CDT (02:07 UTC)
Expired
May 2, 2011, 3:00 AM CDT
In force
6 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Clark County, AR, Cleburne County, AR, Faulkner County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Lonoke County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR, Stone County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 31 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 614 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
396 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
614 m²/s²
0-3 km storm-relative helicity
776 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WGUS54 KLZK 020207
FFWLZK
ARC019-023-045-051-053-059-063-085-105-119-125-137-145-020800-
/O.NEW.KLZK.FF.W.0079.110502T0207Z-110502T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
907 PM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
  EASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
  EXTREME SOUTHEASTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
  FAULKNER COUNTY IN CENTRAL ARKANSAS...
  GRANT COUNTY IN CENTRAL ARKANSAS...
  HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  NORTH CENTRAL CLARK COUNTY IN SOUTHWEST ARKANSAS...
  PULASKI COUNTY IN CENTRAL ARKANSAS...
  SALINE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
  WESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  WHITE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 300 AM CDT

* AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN HALF OF    
  ARKANSAS. PRECIPITATION WILL GRADUALLY BUILD INTO CENTRAL SECTIONS 
  OF THE STATE...AND WILL BE HEAVY TO EXCESSIVE. THE GROUND IS
  NEARLY SATURATED...AND CANNOT HOLD MUCH WATER. GIVEN THIS...
  FLASH FLOODING IS LIKELY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  SHERIDAN...           SEARCY...             N LITTLE ROCK ARPT...
  NORTH LITTLE ROCK...  MELROSE...            MALVERN...
  LONOKE...             LITTLE ROCK AFB...    LAKE MAUMELLE...
  LAKE CONWAY...        JACKSONVILLE...       HEBER SPRINGS...
  GREERS FERRY LAKE...  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

&&

LAT...LON 3553 9144 3553 9157 3544 9157 3543 9150
      3507 9171 3504 9180 3492 9180 3449 9205
      3449 9220 3424 9221 3410 9228 3416 9261
      3413 9319 3506 9268 3512 9252 3519 9252
      3537 9225 3543 9225 3577 9185 3577 9131

$$

46
1 follow-up statement
599 
WGUS74 KLZK 020337
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1037 PM CDT SUN MAY 1 2011

ARC019-023-045-051-053-059-063-085-105-119-125-137-145-020800-
/O.CON.KLZK.FF.W.0079.000000T0000Z-110502T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK AR-INDEPENDENCE AR-GRANT AR-HOT SPRING AR-GARLAND AR-SALINE AR-
PULASKI AR-LONOKE AR-PERRY AR-FAULKNER AR-STONE AR-WHITE AR-
CLEBURNE AR-
1037 PM CDT SUN MAY 1 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CLEBURNE...WHITE...
EXTREME SOUTHEASTERN STONE...FAULKNER...EASTERN PERRY...WESTERN
LONOKE...PULASKI...SALINE...SOUTHEASTERN GARLAND...HOT SPRING...
GRANT...SOUTHERN INDEPENDENCE AND NORTH CENTRAL CLARK COUNTIES UNTIL
300 AM CDT...

* AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE WARNED AREA. MORE   
  WIDESPREAD HEAVY RAIN FROM CLINTON TO RUSSELLVILLE...DANVILLE AND  
  MENA WILL BUILD EASTWARD...AND WILL CONTINUE INTO THE EARLY        
  MORNING HOURS MONDAY. FLASH FLOODING WILL UNDOUBTEDLY OCCUR        
  GIVEN A NEARLY SATURATED GROUND AND NOWHERE FOR THE WATER TO GO.   
  THIS WILL LIKELY BECOME A VERY SERIOUS HIGH WATER SITUATION.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  SHERIDAN...           SEARCY...             N LITTLE ROCK ARPT...
  NORTH LITTLE ROCK...  MELROSE...            MALVERN...
  LONOKE...             LITTLE ROCK AFB...    LAKE MAUMELLE...
  LAKE CONWAY...        JACKSONVILLE...       HEBER SPRINGS...
  GREERS FERRY LAKE...  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXCEPTIONALLY DANGEROUS SITUATION. LIFE THREATENING FLASH 
FLOODING IS EXPECTED. IF YOU LIVE IN A FLOOD PRONE AREA...BE READY 
TO MOVE TO HIGHER GROUND AND DO NOT ATTEMPT TO DRIVE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 3553 9144 3553 9157 3544 9157 3543 9150
      3507 9171 3504 9180 3492 9180 3449 9205
      3449 9220 3424 9221 3410 9228 3416 9261
      3413 9319 3506 9268 3512 9252 3519 9252
      3537 9225 3543 9225 3577 9185 3577 9131

$$

46

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:25 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 1, 6:25 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 PM CDT SUN MAY 1 2011

.AVIATION...
OVERALL VFR TO MVFR CEILINGS WILL BE SEEN SUNDAY EVENING TO THE
OVERNIGHT AT ALL TAFS. PATCHY AREAS OF IFR CONDITIONS WITH SHOWERS
AND THUNDERSTORMS EXPECTED OVER THE NEXT 24 HRS. A STALLED FRONTAL
BOUNDARY...WITH A SW TO NE ORIENTATION...WILL REMAIN IN PLACE ACROSS
ARKANSAS...AND BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. HEAVY
RAIN WILL BE POSSIBLE...WITH ISOLATED STRONG TO SEVERE STORMS SUNDAY
EVENING. SOUTH OF THE FRONT WINDS WILL BE FROM THE SOUTH 5 TO 15
KNOTS...WHILE NORTH OF THE FRONT WINDS WILL BE NORTH 7 TO 18 KNOTS.
SOME WIND SHEAR WILL BE PRESENT ALONG THE FRONT. LITTLE CHANGE IS
EXPECTED ON MONDAY WITH AN UPPER LOW MOVING OVER AR WITH THE NEARLY
STATIONARY BOUNDARY ACROSS CENTRAL TO SOUTHERN AR. (59)

&&

.PREV DISCUSSION... /ISSUED 325 PM CDT SUN MAY 1 2011/

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
FLASH FLOOD WATCH CONTINUES ACROSS MUCH OF THE AREA. FRONTAL
BOUNDARY REMAINS STALLED ACROSS ARKANSAS. RAIN HAS DIMINISHED IN
AREAL COVERAGE FOR NOW...BUT EXPECT IT TO REDEVELOP TONIGHT.
TEMPERATURES ARE IN THE LOWER 80S IN THE SOUTHEAST. EXPECT
THUNDERSTORMS TO DEVELOP IN THE SOUTH BY LATE AFTERNOON. THE FRONT
WILL MEANDER AROUND THE STATE THROUGH MONDAY. HEAVY RAIN AND
WIDESPREAD FLOODING IS LIKELY THROUGH MONDAY NIGHT. THE UPPER LEVEL
SYSTEM MOVES THROUGH THE AREA LATE MONDAY AND EARLY TUESDAY AND
PUSHES THE FRONT EAST. HIGH PRESSURE WILL DOMINATE THE AREA THROUGH
WEDNESDAY NIGHT. TEMPERATURES WILL BE VARIED ACROSS THE STATE AS
LONG AS THE FRONT IS AROUND.

&&

.LONG TERM...THURSDAY THROUGH SUNDAY NIGHT
HIGH PRESSURE IS EXPECTED TO PUSH OFF TO THE EAST OF ARKANSAS ON
THURSDAY...THEN A WEAK FRONT IS FORECAST TO SAG THROUGH THE NORTHERN
PARTS OF THE STATE WITH A SLIGHT CHANCE OF CONVECTION IN THE
AFTERNOON. A SLIGHT CHANCE WILL BE KEPT IN THE FORECAST OVERNIGHT
AND ON FRIDAY AS THE BOUNDARY SAGS THROUGH THE STATE. THE FRONT
WASHES OUT LATER FRIDAY THEN IS EXPECTED TO LIFT NORTH AS A WARM
FRONT AND KEEP A SLIGHT CHANCE OF CONVECTION IN THE FORECAST. THEN
SUNDAY HAS A SLIGHT CHANCE ALSO AS ANOTHER FRONT FORMS AND SAGS
SOUTH INTO AR. OVERALL TEMPS WILL BE AT OR BELOW NORMAL DUE TO THE
CLOUDS AND CHANCES OF RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     48  57  45  64 /  90  80  80  20
CAMDEN AR         54  59  46  65 /  80  90  90  20
HARRISON AR       42  55  40  63 /  90  80  80  10
HOT SPRINGS AR    51  57  44  65 /  90  80  80  10
LITTLE ROCK   AR  52  58  46  65 /  90  90  90  20
MONTICELLO AR     61  64  49  62 /  80  90 100  40
MOUNT IDA AR      50  56  43  65 /  90  80  80  10
MOUNTAIN HOME AR  43  56  42  63 /  90  80  80  10
NEWPORT AR        50  58  46  63 / 100  90  90  30
PINE BLUFF AR     56  60  47  64 /  90  90  90  40
RUSSELLVILLE AR   47  58  42  65 /  90  80  80  10
SEARCY AR         50  57  46  65 /  90  80  90  30
STUTTGART AR      53  58  47  64 /  90  90  90  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER-
BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-
FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-
JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-
NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-
SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...51 / LONG TERM...59
Hazardous weather outlook, May 1, 4:45 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
445 PM CDT SUN MAY 1 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
445 PM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE COLD FRONT HAS SATALLED ACROSS SOUTH ARKANSAS. WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT
THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS WILL BECOME
SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHERN THIRD
OF THE STATE THROUGH TONIGHT.

CENTRAL AND SOUTH ARKANSAS WILL SEE ANOTHER ROUND OF HEAVY RAINFALL
TONIGHT. FLASH FLOODING WILL CONTINUE TO BE A MAJOR CONCERN THROUGH
AT LEAST TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY
RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT HAVE ALREADY
SEEN VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY
SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY
ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR THIS
PERSISTING FLASH FLOOD THREAT.

RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE
REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE
FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS
CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY
ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS
SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS
RECEDE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH
EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND
THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME
THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT
THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN
ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE
THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY
RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY.

RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE
STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL
WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING
SITUATION ONGOING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING
ARE ENCOURAGED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Local storm report, May 1, 7:04 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             NORFORK                 36.21N 92.28W
05/01/2011  E1.00 INCH       BAXTER             AR   LAW ENFORCEMENT

&&

227
Local storm report, May 1, 7:12 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             RUSSELLVILLE            35.27N 93.14W
05/01/2011  E1.00 INCH       POPE               AR   PUBLIC

            HAIL FELL FOR ABOUT 5 MINUTES.

&&

227
Local storm report, May 1, 7:18 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
718 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             NEW HOPE                34.23N 93.88W
05/01/2011  E1.00 INCH       PIKE               AR   LAW ENFORCEMENT

&&

227
Local storm report, May 1, 7:44 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
744 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND DMG     2 N WONDERVIEW          35.35N 92.73W
05/01/2011                   CONWAY             AR   AMATEUR RADIO

            COUPLE OF TREES DOWN ALONG HWY 95. THE TREES WERE NOT
            BLOCKING ANY ROADS.

&&

227
Local storm report, May 1, 8:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
811 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             OPAL                    34.54N 93.99W
05/01/2011  E1.00 INCH       POLK               AR   TRAINED SPOTTER

&&

227
Local storm report, May 1, 8:16 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     FLOOD            SHERWOOD                34.83N 92.21W
05/01/2011                   PULASKI            AR   EMERGENCY MNGR

            THREE HOMES ARE FLOODED ON ORCHID DRIVE.

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:06 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp24 min
May 1, 7:08 PM CDTTornado WarningLZKConway, Van Buren52 min
May 1, 7:13 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell31 min
May 1, 7:14 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Pike46 min
May 1, 7:16 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike44 min
May 1, 7:41 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren34 min
May 1, 7:54 PM CDTSevere Thunderstorm WarningLZKPolk24 min
May 1, 7:55 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more3 hr
May 1, 8:01 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more3 hr
May 1, 8:01 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Saline44 min
May 1, 8:04 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Marion and 5 more3 hr
May 1, 8:24 PM CDTFlash Flood WarningLZKHot Spring21 hr
May 1, 9:04 PM CDTRiver Flood WarningLZKSearcy24 hr
May 1, 9:14 PM CDTRiver Flood WarningLZKIzard, Stone60 hr
May 1, 9:43 PM CDTSpecial Weather StatementLZKLonoke, Pulaski, White47 min
May 1, 10:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren27 min
May 1, 10:37 PM CDTSpecial Weather StatementLZKMontgomery58 min
May 1, 10:47 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk43 min
May 1, 11:00 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Marion and 5 more4 hr
May 1, 11:03 PM CDTFlash Flood WarningLZKBaxter6 hr
May 1, 11:05 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more4 hr
May 1, 11:10 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more4 hr
May 1, 11:58 PM CDTFlash Flood WarningLZKClark, Dallas, Hot Spring, Ouachita3 hr
May 1, 11:59 PM CDTSpecial Weather StatementLZKPulaski, Saline46 min
May 2, 12:27 AM CDTFlash Flood WarningLZKIndependence, Jackson, White, Woodruff4 hr
May 2, 1:09 AM CDTFlash Flood WarningLZKLonoke, Monroe, Prairie, White, Woodruff3 hr
May 2, 3:05 AM CDTAreal Flood WarningLZKBaxter, Boone, Calhoun, Clark, Cleburne, Conway and 29 more14 hr
May 2, 3:49 AM CDTRiver Flood WarningLZKConway, Perry3 days
May 2, 3:49 AM CDTRiver Flood WarningLZKFaulkner, Perry18 hr
May 2, 3:56 AM CDTFlash Flood WarningLZKCalhoun, Clark, Cleveland, Dallas, Garland, Grant and 5 more4 hr
May 2, 4:00 AM CDTFlash Flood WarningLZKArkansas, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more4 hr
May 2, 5:23 AM CDTRiver Flood AdvisoryLZKFranklin36 hr
May 2, 5:47 AM CDTFlash Flood WarningLZKGarland, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more3 hr
May 2, 9:19 AM CDTFlash Flood WarningLZKArkansas, Clark, Dallas, Garland, Grant, Hot Spring and 11 more4 hr
May 2, 9:55 AM CDTRiver Flood WarningLZKYell12 hr
May 2, 10:01 AM CDTFlash Flood WarningLZKBaxter5 hr
May 2, 3:50 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Logan, Marion and 6 more3 hr
May 2, 5:03 PM CDTAreal Flood WarningLZKArkansas, Baxter, Boone, Clark, Cleburne, Conway and 32 more12 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.